Exchange Rate Cycles in the Mundell-Fleming Model when the Marshall-Lerner Condition is Violated

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)57-63
Number of pages7
Journal岡山大学経済学会雑誌
VolumeVol.37
Issue numberissue 2
Publication statusPublished - 2005

Cite this

Exchange Rate Cycles in the Mundell-Fleming Model when the Marshall-Lerner Condition is Violated. / Yokoo, Masanori.

In: 岡山大学経済学会雑誌, Vol. Vol.37, No. issue 2, 2005, p. 57-63.

Research output: Contribution to journalArticle

@article{09880e66901549579bb98436ce39fc50,
title = "Exchange Rate Cycles in the Mundell-Fleming Model when the Marshall-Lerner Condition is Violated",
author = "Masanori Yokoo",
year = "2005",
language = "English",
volume = "Vol.37",
pages = "57--63",
journal = "岡山大学経済学会雑誌",
number = "issue 2",

}

TY - JOUR

T1 - Exchange Rate Cycles in the Mundell-Fleming Model when the Marshall-Lerner Condition is Violated

AU - Yokoo, Masanori

PY - 2005

Y1 - 2005

M3 - Article

VL - Vol.37

SP - 57

EP - 63

JO - 岡山大学経済学会雑誌

JF - 岡山大学経済学会雑誌

IS - issue 2

ER -